# SDR FDEA201305211054

- Difficulty date: May 21, 2013
- Submitted: May 21, 2013
- Operation: Air carrier
- Aircraft: N748FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 633
- Aircraft time: 34,269 hours, 12,337 cycles
- System (JASC): 2450 · AC Power Distribution System
- Part: Electrical Sys
- Condition: Malfunctioned
- Location: T/R Unit
- Stage of operation: CL
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, RECEIVED A PARTIAL POWER LOSS.  ALL INSTRUMENTS ON F/O'S SIDE.  RT ECAM, RT FMS AND RT IDC 900 WERE LOST.   FOUND TR2 FAULTED ON MAINT PANEL.  R & R TR2 (2PU) IAW MM 24-32-11-04.  OPS TEST NORMAL IAW MM 24-32-00-05.  OK FOR SERVICE.
